Dear Mistryluv, I also have an addiction to vicidan, 2 yrs that started after a surgery. I never took high doses, usually took 2 or 4 at the most a day. I was in denial about my addiction. Then I ran out and couldn't get more. My withdrawal was not horrible, I just didn't feel good, fatigue, body aches, stomach issues and complete lack of appetite. Went to the dr thinking something was wrong with my health. I was very depressed and she prescribed cymbalta. I have to say it helped, I've been without for 5 weeks now but still crave it terribly. I've had horrible headaches the past 2 days and I know if I had some available would have taken them for the pain. I too am concerned that should I suffer from severe pain, that the pain meds will not kill the pain. I am quite miserable with the headaches that also affect my neck. Probably tension headaches. I have no real advise to offer because I am still mourning the lack of my vic. I just wanted to let you know you are not alone. I've made it 5 weeks now and desperatly do not want to resume the abuse. At the same time, I want the vics more than anything. I am hoping to make it thru this horrible addiction and wish you luck with yours and controlling the pain without them.